May  2014, 13(3): 1327-1336. doi: 10.3934/cpaa.2014.13.1327

On the blow-up criterion of smooth solutions for Hall-magnetohydrodynamics system with partial viscosity

1. 

School of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Zhengzhou 450011

2. 

School of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Zhengzhou, 450011, China

Received  September 2013 Revised  October 2013 Published  December 2013

In this paper we study the initial problem for the Hall-magnetohydrodynamics system with partial viscosity in $ R^n(n=2, 3)$. We obtain a Beale-Kato-Majda type blow up criterion of smooth solutions.
Citation: Yu-Zhu Wang, Weibing Zuo. On the blow-up criterion of smooth solutions for Hall-magnetohydrodynamics system with partial viscosity. Communications on Pure and Applied Analysis, 2014, 13 (3) : 1327-1336. doi: 10.3934/cpaa.2014.13.1327
References:
[1]

M. Acheritogaray, P. Degond, A. Frouvelle and J. Liu, Kinetic formulation and global existence for the Hall-Magneto-hydrodynamics system, Kine. Rela. Mode., 4 (2011), 901-918. doi: 10.3934/krm.2011.4.901.

[2]

D. Chae, P. Degond and J. Liu, Well-posedness for Hall-magnetohydrodynamics, Ann. de l'Institut Henri Poincare (C) Non Linear Anal., in press. doi: 10.1016/j.anihpc.2013.04.006.

[3]

D. Chae and M. schonbek, On the temporal decay for the Hall-magnetohydrodynamics equations, J. Diff. Equations 255 (2013), 3971-3982.

[4]

D. Chae and J. Lee, On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics, arXiv:1305.4681v1.

[5]

M. Sermange and R. Temam, Some mathematical questions related to the MHD equations, Commun. Pure and Appl. Math., 36 (1983), 635-666. doi: 10.1002/cpa.3160360506.

[6]

J. Wu, Regularity results for weak solutions of the 3D MHD equations, Discrete Contin. Dyn. Syst., 10 (2004), 543-556. doi: 10.3934/dcds.2004.10.543.

[7]

C. He and Z. P. Xin, Partial regularity of suitable weak sokutions to the incompressible magnetohydrodynamics equations, J. Funct. Anal., 227 (2005), 113-152. doi: 10.1016/j.jfa.2005.06.009.

[8]

Gala Sadek, A note on the blow-up criterion of smooth solutions to the 3D incompressible MHD equations, Acta Math. Appl. Sin. Engl. Ser., 28 (2012), 639-642. doi: 10.1007/s10255-012-0175-1.

[9]

Gala Sadek, A new regularity criterion for the 3D MHD equations in $\mathbb{R}^3$, Commun. Pure Appl. Anal., 11 (2012), 1353-1360. doi: 10.3934/cpaa.2012.11.973.

[10]

Y. Zhou, Remarks on regularities for the 3D MHD equations, Discrete Contin. Dyn. Syst., 12 (2005), 881-886. doi: 10.3934/dcds.2005.12.881.

[11]

Y. Zhou, Regularity criteria for the generalized viscous MHD equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 24 (2007), 491-505. doi: 10.1016/j.anihpc.2006.03.014.

[12]

Y. Zhou and S. Gala, Regularity criteria for the solutions to the 3D MHD equations in the multiplier space, Z. Angew. Math. Phys., 61 (2010),193-199. doi: 10.1007/s00033-009-0023-1.

[13]

Y. Zhou and S. Gala, A new regularity criterion for weak solutions to the viscous MHD equations in terms of the vorticity field, Nonlinear Anal, 72 (2010), 3643-3648. doi: 10.1016/j.na.2009.12.045.

[14]

Y. Zhou and J. Fan, Logarithmically improved regularity criteria for the 3D viscous MHD equations, Forum Math., 24 (2012), 691-708. doi: 10.1515/form.2011.079.

[15]

X. Jia and Y. Zhou, Regularity criteria for the 3D MHD equations involving partial components, Nonlinear Anal. Real World Appl., 13 (2012), 410-418. doi: 10.1016/j.nonrwa.2011.07.055.

[16]

C. Cao and J. Wu, Two regularity criteria for the 3D MHD equations, J. Diff. Equations, 248 (2010), 2263-2274. doi: 10.1016/j.jde.2009.09.020.

[17]

Z. Lei and Y. Zhou, BKM criterion and global weak solutions for magnetohydrodynamics with zero viscosity, Discrete Contin. Dyn. Syst., 25 (2009), 575-583. doi: 10.3934/dcds.2009.25.575.

[18]

Z. Lei, On axially symmetric incompressible magnetohydrodynamics in three dimensions, arXiv:1212.5968v1.

[19]

Y.-Z. Wang, S. Wang and Y.-X. Wang, Regularity criteria for weak solution to the 3D magnetohydrodynamic equations, Acta Math. Scientia, 32 (2012), 1063-1072. doi: 10.1016/S0252-9602(12)60079-4.

[20]

Y.-Z. Wang, H. J. Zhao and Y.-X. Wang, A logarithmally improved blow up criterion of smooth solutions for the three-dimensional MHD equations, International Journal of Mathematics, 23 (2012), 1250027 (12 pages). doi: 10.1142/S0129167X12500279.

[21]

J. Beale, T. Kato and A. Majda, Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Comm. Math. Phys., 94 (1984), 61-66. doi: 10.1007/BF01212349.

[22]

H. Kozono, T. Ogawa and Y. Taniuchi, The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations, Math. Z., 242 (2002), 251-278. doi: 10.1007/s002090100332.

[23]

Y.-Z. Wang, L. Hu and Y.-X. Wang, A Beale-Kato-Madja Criterion for Magneto-Micropolar Fluid Equations with Partial Viscosity, Boundary Value Problems, Volume 2011, Article ID 128614, 14 pages. doi: 10.1155/2011/128614.

[24]

Y.-Z. Wang, Y. Li and Y.-X. Wang, Blow-up criterion of smooth solutions for magneto-micropolar fluid equations with partial viscosity, Boundary Value Problems, Volume 2011. doi: 10.1186/1687-2770-2011-11.

[25]

Y.-Z. Wang and Y.-X. Wang, Blow-up criterion for two-dimensional magneto-micropolar fluid equations with partial viscosity, Mathematical Methods in the Applied Sciences, 34 (2011), 2125-2135. doi: 10.1002/mma.1510.

[26]

H. Triebel, Theory of Function Spaces, Monograph in Mathematics, vol. 78. Birkhauser: Basel, 1983.

[27]

J. Chemin, Perfect Incompressible Fluids, Oxford Lecture Ser. Math. Appl., {14}, The Clarendon Press Oxford Univ. Press, New York, 1998.

[28]

A. Majda and A. Bertozzi, Vorticity and Incompressible Flow, Cambridge University Press: Cambridge, 2002.

show all references

References:
[1]

M. Acheritogaray, P. Degond, A. Frouvelle and J. Liu, Kinetic formulation and global existence for the Hall-Magneto-hydrodynamics system, Kine. Rela. Mode., 4 (2011), 901-918. doi: 10.3934/krm.2011.4.901.

[2]

D. Chae, P. Degond and J. Liu, Well-posedness for Hall-magnetohydrodynamics, Ann. de l'Institut Henri Poincare (C) Non Linear Anal., in press. doi: 10.1016/j.anihpc.2013.04.006.

[3]

D. Chae and M. schonbek, On the temporal decay for the Hall-magnetohydrodynamics equations, J. Diff. Equations 255 (2013), 3971-3982.

[4]

D. Chae and J. Lee, On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics, arXiv:1305.4681v1.

[5]

M. Sermange and R. Temam, Some mathematical questions related to the MHD equations, Commun. Pure and Appl. Math., 36 (1983), 635-666. doi: 10.1002/cpa.3160360506.

[6]

J. Wu, Regularity results for weak solutions of the 3D MHD equations, Discrete Contin. Dyn. Syst., 10 (2004), 543-556. doi: 10.3934/dcds.2004.10.543.

[7]

C. He and Z. P. Xin, Partial regularity of suitable weak sokutions to the incompressible magnetohydrodynamics equations, J. Funct. Anal., 227 (2005), 113-152. doi: 10.1016/j.jfa.2005.06.009.

[8]

Gala Sadek, A note on the blow-up criterion of smooth solutions to the 3D incompressible MHD equations, Acta Math. Appl. Sin. Engl. Ser., 28 (2012), 639-642. doi: 10.1007/s10255-012-0175-1.

[9]

Gala Sadek, A new regularity criterion for the 3D MHD equations in $\mathbb{R}^3$, Commun. Pure Appl. Anal., 11 (2012), 1353-1360. doi: 10.3934/cpaa.2012.11.973.

[10]

Y. Zhou, Remarks on regularities for the 3D MHD equations, Discrete Contin. Dyn. Syst., 12 (2005), 881-886. doi: 10.3934/dcds.2005.12.881.

[11]

Y. Zhou, Regularity criteria for the generalized viscous MHD equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 24 (2007), 491-505. doi: 10.1016/j.anihpc.2006.03.014.

[12]

Y. Zhou and S. Gala, Regularity criteria for the solutions to the 3D MHD equations in the multiplier space, Z. Angew. Math. Phys., 61 (2010),193-199. doi: 10.1007/s00033-009-0023-1.

[13]

Y. Zhou and S. Gala, A new regularity criterion for weak solutions to the viscous MHD equations in terms of the vorticity field, Nonlinear Anal, 72 (2010), 3643-3648. doi: 10.1016/j.na.2009.12.045.

[14]

Y. Zhou and J. Fan, Logarithmically improved regularity criteria for the 3D viscous MHD equations, Forum Math., 24 (2012), 691-708. doi: 10.1515/form.2011.079.

[15]

X. Jia and Y. Zhou, Regularity criteria for the 3D MHD equations involving partial components, Nonlinear Anal. Real World Appl., 13 (2012), 410-418. doi: 10.1016/j.nonrwa.2011.07.055.

[16]

C. Cao and J. Wu, Two regularity criteria for the 3D MHD equations, J. Diff. Equations, 248 (2010), 2263-2274. doi: 10.1016/j.jde.2009.09.020.

[17]

Z. Lei and Y. Zhou, BKM criterion and global weak solutions for magnetohydrodynamics with zero viscosity, Discrete Contin. Dyn. Syst., 25 (2009), 575-583. doi: 10.3934/dcds.2009.25.575.

[18]

Z. Lei, On axially symmetric incompressible magnetohydrodynamics in three dimensions, arXiv:1212.5968v1.

[19]

Y.-Z. Wang, S. Wang and Y.-X. Wang, Regularity criteria for weak solution to the 3D magnetohydrodynamic equations, Acta Math. Scientia, 32 (2012), 1063-1072. doi: 10.1016/S0252-9602(12)60079-4.

[20]

Y.-Z. Wang, H. J. Zhao and Y.-X. Wang, A logarithmally improved blow up criterion of smooth solutions for the three-dimensional MHD equations, International Journal of Mathematics, 23 (2012), 1250027 (12 pages). doi: 10.1142/S0129167X12500279.

[21]

J. Beale, T. Kato and A. Majda, Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Comm. Math. Phys., 94 (1984), 61-66. doi: 10.1007/BF01212349.

[22]

H. Kozono, T. Ogawa and Y. Taniuchi, The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations, Math. Z., 242 (2002), 251-278. doi: 10.1007/s002090100332.

[23]

Y.-Z. Wang, L. Hu and Y.-X. Wang, A Beale-Kato-Madja Criterion for Magneto-Micropolar Fluid Equations with Partial Viscosity, Boundary Value Problems, Volume 2011, Article ID 128614, 14 pages. doi: 10.1155/2011/128614.

[24]

Y.-Z. Wang, Y. Li and Y.-X. Wang, Blow-up criterion of smooth solutions for magneto-micropolar fluid equations with partial viscosity, Boundary Value Problems, Volume 2011. doi: 10.1186/1687-2770-2011-11.

[25]

Y.-Z. Wang and Y.-X. Wang, Blow-up criterion for two-dimensional magneto-micropolar fluid equations with partial viscosity, Mathematical Methods in the Applied Sciences, 34 (2011), 2125-2135. doi: 10.1002/mma.1510.

[26]

H. Triebel, Theory of Function Spaces, Monograph in Mathematics, vol. 78. Birkhauser: Basel, 1983.

[27]

J. Chemin, Perfect Incompressible Fluids, Oxford Lecture Ser. Math. Appl., {14}, The Clarendon Press Oxford Univ. Press, New York, 1998.

[28]

A. Majda and A. Bertozzi, Vorticity and Incompressible Flow, Cambridge University Press: Cambridge, 2002.

[1]

Huali Zhang. Global large smooth solutions for 3-D Hall-magnetohydrodynamics. Discrete and Continuous Dynamical Systems, 2019, 39 (11) : 6669-6682. doi: 10.3934/dcds.2019290

[2]

Bin Han, Na Zhao. Improved blow up criterion for the three dimensional incompressible magnetohydrodynamics system. Communications on Pure and Applied Analysis, 2020, 19 (9) : 4455-4478. doi: 10.3934/cpaa.2020203

[3]

Yan Jia, Xingwei Zhang, Bo-Qing Dong. Remarks on the blow-up criterion for smooth solutions of the Boussinesq equations with zero diffusion. Communications on Pure and Applied Analysis, 2013, 12 (2) : 923-937. doi: 10.3934/cpaa.2013.12.923

[4]

Anthony Suen. Corrigendum: A blow-up criterion for the 3D compressible magnetohydrodynamics in terms of density. Discrete and Continuous Dynamical Systems, 2015, 35 (3) : 1387-1390. doi: 10.3934/dcds.2015.35.1387

[5]

Anthony Suen. A blow-up criterion for the 3D compressible magnetohydrodynamics in terms of density. Discrete and Continuous Dynamical Systems, 2013, 33 (8) : 3791-3805. doi: 10.3934/dcds.2013.33.3791

[6]

Yi-hang Hao, Xian-Gao Liu. The existence and blow-up criterion of liquid crystals system in critical Besov space. Communications on Pure and Applied Analysis, 2014, 13 (1) : 225-236. doi: 10.3934/cpaa.2014.13.225

[7]

Bin Li. On the blow-up criterion and global existence of a nonlinear PDE system in biological transport networks. Kinetic and Related Models, 2019, 12 (5) : 1131-1162. doi: 10.3934/krm.2019043

[8]

Yinghua Li, Shijin Ding, Mingxia Huang. Blow-up criterion for an incompressible Navier-Stokes/Allen-Cahn system with different densities. Discrete and Continuous Dynamical Systems - B, 2016, 21 (5) : 1507-1523. doi: 10.3934/dcdsb.2016009

[9]

Xin Zhong. A blow-up criterion of strong solutions to two-dimensional nonhomogeneous micropolar fluid equations with vacuum. Discrete and Continuous Dynamical Systems - B, 2020, 25 (12) : 4603-4615. doi: 10.3934/dcdsb.2020115

[10]

Qiong Chen, Chunlai Mu, Zhaoyin Xiang. Blow-up and asymptotic behavior of solutions to a semilinear integrodifferential system. Communications on Pure and Applied Analysis, 2006, 5 (3) : 435-446. doi: 10.3934/cpaa.2006.5.435

[11]

Huiling Li, Mingxin Wang. Properties of blow-up solutions to a parabolic system with nonlinear localized terms. Discrete and Continuous Dynamical Systems, 2005, 13 (3) : 683-700. doi: 10.3934/dcds.2005.13.683

[12]

Hongwei Chen. Blow-up estimates of positive solutions of a reaction-diffusion system. Conference Publications, 2003, 2003 (Special) : 182-188. doi: 10.3934/proc.2003.2003.182

[13]

Baoquan Yuan, Xiao Li. Blow-up criteria of smooth solutions to the three-dimensional micropolar fluid equations in Besov space. Discrete and Continuous Dynamical Systems - S, 2016, 9 (6) : 2167-2179. doi: 10.3934/dcdss.2016090

[14]

Dapeng Du, Yifei Wu, Kaijun Zhang. On blow-up criterion for the nonlinear Schrödinger equation. Discrete and Continuous Dynamical Systems, 2016, 36 (7) : 3639-3650. doi: 10.3934/dcds.2016.36.3639

[15]

Ming Lu, Yi Du, Zheng-An Yao, Zujin Zhang. A blow-up criterion for the 3D compressible MHD equations. Communications on Pure and Applied Analysis, 2012, 11 (3) : 1167-1183. doi: 10.3934/cpaa.2012.11.1167

[16]

C. Y. Chan. Recent advances in quenching and blow-up of solutions. Conference Publications, 2001, 2001 (Special) : 88-95. doi: 10.3934/proc.2001.2001.88

[17]

Marek Fila, Hiroshi Matano. Connecting equilibria by blow-up solutions. Discrete and Continuous Dynamical Systems, 2000, 6 (1) : 155-164. doi: 10.3934/dcds.2000.6.155

[18]

Petri Juutinen. Convexity of solutions to boundary blow-up problems. Communications on Pure and Applied Analysis, 2013, 12 (5) : 2267-2275. doi: 10.3934/cpaa.2013.12.2267

[19]

Yūki Naito, Takasi Senba. Blow-up behavior of solutions to a parabolic-elliptic system on higher dimensional domains. Discrete and Continuous Dynamical Systems, 2012, 32 (10) : 3691-3713. doi: 10.3934/dcds.2012.32.3691

[20]

Shu-Xiang Huang, Fu-Cai Li, Chun-Hong Xie. Global existence and blow-up of solutions to a nonlocal reaction-diffusion system. Discrete and Continuous Dynamical Systems, 2003, 9 (6) : 1519-1532. doi: 10.3934/dcds.2003.9.1519

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (88)
  • HTML views (0)
  • Cited by (11)

Other articles
by authors

[Back to Top]